Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Über ein System simultaner diophantischer Approximationen

  • 21 Accesses

This is a preview of subscription content, log in to check access.


  1. 1.

    Gelfond, A. O.: Transcendental and algebraic numbers. New York: Dover Publications, Inc. 1960.

  2. 2.

    Feldman, N. I.: Über die Approximation algebraischer Zahlen Durch Logarithmen algebraischer Zahlen. [Russ.] Izvestija Akad. Nauk SSSR, Ser. mat.24, 475–492 (1960).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Haneke, W. Über ein System simultaner diophantischer Approximationen. Math Z 110, 378–384 (1969). https://doi.org/10.1007/BF01110685

Download citation